EconPapers    
Economics at your fingertips  
 

Testing linear restrictions on coefficients in a linear regression model with proxy variables and spherically symmetric disturbances

Kazuhiro Ohtani and Judith Giles
Authors registered in the RePEc Author Service: Judith Anne Clarke ()

Journal of Econometrics, 1993, vol. 57, issue 1-3, 393-406

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(93)90073-E
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:57:y:1993:i:1-3:p:393-406

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-10-12
Handle: RePEc:eee:econom:v:57:y:1993:i:1-3:p:393-406